# SDR TRAX200701176

- Difficulty date: August 12, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 8,435 hours, 5,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING FROM F/A GALLEY AREA NEAR FLOOR.
